# SDR 97ZZZX1645

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1AT
- Make and model: Cessna 501
- Aircraft serial: 5010159
- Engine: Pwa JT15D1
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Part number: 3029241
- Condition: Corrosion Hole
- Location: Diffuser Tube
- Part time: 4,730 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN EXISTING PROBLEM WITH ONE ENGINE, THE DIFFUSER TUBES WERE FOUND TO HAVE HEAVY CORROSION WITH SEVERAL HOLES CORRODED THROUGH.  SUBSEQUENT INSPECTION OF THE OTHER ENGINE RESULTED IN FINDING THE SAME PROBLEM.  BOTH ENGINES WERE REMOVED AND SENT TO THE MANUFACTURER.
